# SDR 96ZZZW16

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - LEFT ELEVATOR LOWER SURFACE FRAME STRUCTURE IS CORRODED.  REMOVED, FABRICATED AND INSTALLED BRACKET PER SRM 51-1-0.
